# SDR JJBA20251117102

- Difficulty date: November 16, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 42,360 hours, 29,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHT OF FORWARD LOWER FAIRING INOPERATIVE. REMOVED AND REPLACED RT EMERGENCY LIGHT LAMP. OPS CHECK SAT.
